# SDR DALA2025021401150

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0809473) RH #1 WINDOW FRAME IS CRACKED ON UPPER AFT CORNER RADIUS. ACCOMPLISHED PERMANT CRACK REPAIR ON RH #1 WINDOW FRAME UPPER CORNER IAW DELTA ERA 619132-14ADTR REV A.
